# SDR DALA13011953247

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 61,910 hours, 27,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND 1R DOOR EMERGENCY LIGHT BROKEN.   MX REPLACED THE LIGHT ASSY AND FUNCTIONAL CHECK WAS NORMAL.
